# SDR FDEA201509072810

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 756 hours, 16,940 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B0239
- Condition: Delaminated
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 BRAKE NEEDS TO BE REPLACED.  REPLACED NR 5 BRAKE IAW AMM 32-43-20-4.  REF MTSI WRI 32-46 2674, MPN OFF 2609472-4B, SN OFF B-0239, MPN ON 2609472-4B & SN ON B-0293.
